Alert archive / Nevada / Red Flag Warnings in 2007
Red Flag Warning 23, NWS Las Vegas, NV
NWS Las Vegas, NV issued this red flag warning at Jul 17, 2007, 3:19 PM PDT for 4 counties in Nevada; Inyo County, Tulare County, California. It took effect at Jul 18, 2007, 5:47 AM PDT. It was in force for 15 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jul 17, 2007, 3:19 PM PDT (22:19 UTC)
- In effect from
- Jul 18, 2007, 5:47 AM PDT
- Expired
- Jul 18, 2007, 9:00 PM PDT
- In force
- 15 hr
- Issued by
- NWS Las Vegas, NV
Counties Inyo County, CA, Tulare County, CA, Clark County, NV, Esmeralda County, NV, Lincoln County, NV, Nye County, NV
The radar
The Las Vegas radar (KESX), 222 km from the middle of the area, began a volume at 22:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 18, 2:23 PM PDT | NON-TSTM WND GST 40 | Independence, CA | THE MAJORITY OF THE OWENS VALLEY MESONET SENSORS AS WELL AS THOSE WITHIN THE NEVADA TEST SITE ARE REGISTERING WINDS BETWEEN 40 AND 50 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Mercury/Desert R, NV (KDRA), launched 12:00Z, 10.3 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 80 J/kg
- Mixed-layer CIN
- -275 J/kg
- Mixed-layer LCL
- 3136 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 124 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KVEF 172219 RFWVEF RED FLAG WARNING NATIONAL WEATHER SERVICE LAS VEGAS NV 319 PM PDT TUE JUL 17 2007 ...RED FLAG WARNING IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR GUSTY SOUTHWEST WIND AND LOW RELATIVE HUMIDITY FOR NEVADA ZONES 460-465... .SOUTHWEST WINDS WILL INCREASE ACROSS THE SOUTHERN GREAT BASIN AND MOJAVE DESERT TODAY AND WEDNESDAY. THE AREA WILL LIE BETWEEN AN UNSEASONABLY STRONG AREA OF LOW PRESSURE OFF THE WEST COAST AND HIGH PRESSURE CENTERED NEAR THE FOUR CORNERS. NVZ460>462-465-180630- /O.UPG.KVEF.FW.A.0013.070718T1900Z-070719T0400Z/ /O.NEW.KVEF.FW.W.0023.070718T1900Z-070719T0400Z/ /O.CON.KVEF.FW.W.0022.000000T0000Z-070718T0400Z/ ESMERALDA AND NYE COUNTY DESERTS/CNC DISPATCH- LINCOLN COUNTY/ELY DISPATCH-NYE COUNTY DESERTS/LAS VEGAS DISPATCH- CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH- 319 PM PDT TUE JUL 17 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 9 PM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 9 PM PDT WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. WIND GUSTS IN EXCESS OF 35 MPH WILL CONTINUE ACROSS MUCH OF SOUTHERN NEVADA THIS EVENING AND ONCE AGAIN WEDNESDAY AFTERNOON. STRONGEST WINDS ARE EXPECTED NEAR THE NEVADA TEST SITE FOR BOTH THIS EVENING AND FOR WEDNESDAY. MINIMUM RELATIVE HUMIDITY VALUES WILL GENERALLY FALL BETWEEN 10 AND 15 PERCENT BOTH DAYS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ NVZ463-464-180630- /O.UPG.KVEF.FW.A.0013.070718T1900Z-070719T0400Z/ /O.NEW.KVEF.FW.W.0023.070718T1900Z-070719T0400Z/ SHEEP RANGE-SPRING MOUNTAINS- 319 PM PDT TUE JUL 17 2007 ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 9 PM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 9 PM PDT WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. WIND GUSTS IN EXCESS OF 35 MPH CAN BE EXPECTED IN THE SHEEP RANGE AND SPRING MOUNTAIN LOCATIONS FOR WEDNESDAY DUE TO A STRONG GRADIENT BETWEEN A LOW OFF THE COAST AND A HIGH NEAR THE FOUR CORNERS. MINIMUM RELATIVE HUMIDITY VALUES ARE EXPECTED TO BE LESS THAN 15 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
4 follow-up statements
000 WWUS85 KVEF 180406 RFWVEF RED FLAG WARNING NATIONAL WEATHER SERVICE LAS VEGAS NV 906 PM PDT TUE JUL 17 2007 ...RED FLAG WARNING IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR GUSTY SOUTHWEST WIND AND LOW RELATIVE HUMIDITY FOR NEVADA ZONES 460-465... .SOUTHWEST WINDS WILL INCREASE ACROSS THE SOUTHERN GREAT BASIN AND MOJAVE DESERT ONCE AGAIN ON WEDNESDAY. THE AREA WILL LIE BETWEEN AN UNSEASONABLY STRONG AREA OF LOW PRESSURE OFF THE WEST COAST AND HIGH PRESSURE CENTERED NEAR THE FOUR CORNERS. NVZ460>462-465-181300- /O.EXP.KVEF.FW.W.0022.000000T0000Z-070718T0400Z/ /O.CON.KVEF.FW.W.0023.070718T1900Z-070719T0400Z/ ESMERALDA AND NYE COUNTY DESERTS/CNC DISPATCH- LINCOLN COUNTY/ELY DISPATCH-NYE COUNTY DESERTS/LAS VEGAS DISPATCH- CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH- 906 PM PDT TUE JUL 17 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 9 PM PDT WEDNESDAY... ...RED FLAG WARNING HAS EXPIRED FOR THIS EVENING... THE RED FLAG WARNING FOR THIS EVENING IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 9 PM PDT WEDNESDAY FOR ESMERALDA AND NYE COUNTY DESERTS. ALTHOUGH LOCAL GUSTY WINDS WILL CONTINUE THROUGH THE REMAINDER OF THE EVENING...OVERALL WINDS HAVE DECREASED THIS EVENING ACROSS THE AREA. THUS THE RED FLAG WARNING FOR TODAY HAS ENDED. HOWEVER...WIND GUSTS IN EXCESS OF 35 MPH WILL ONCE AGAIN DEVELOP WEDNESDAY AFTERNOON ACROSS MUCH OF SOUTHERN NEVADA. THE STRONGEST WINDS ARE EXPECTED OVER THE NEVADA TEST SITE AND THIS COMBINED WITH MINIMUM RELATIVE HUMIDITY VALUES GENERALLY BETWEEN 10 AND 15 PERCENT WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS WEDNESDAY AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ NVZ463-464-181300- /O.CON.KVEF.FW.W.0023.070718T1900Z-070719T0400Z/ SHEEP RANGE-SPRING MOUNTAINS- 906 PM PDT TUE JUL 17 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 9 PM PDT WEDNESDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 9 PM PDT WEDNESDAY FOR THE SHEEP RANGE AND SPRING MOUNTAINS. WIND GUSTS IN EXCESS OF 35 MPH CAN BE EXPECTED IN THE SHEEP RANGE AND SPRING MOUNTAIN LOCATIONS FOR WEDNESDAY DUE TO A STRONG GRADIENT BETWEEN A LOW OFF THE COAST AND A HIGH NEAR THE FOUR CORNERS. MINIMUM RELATIVE HUMIDITY VALUES ARE EXPECTED TO BE LESS THAN 15 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
000 WWUS85 KVEF 181247 RFWVEF RED FLAG WARNING NATIONAL WEATHER SERVICE LAS VEGAS NV 547 AM PDT WED JUL 18 2007 ...A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING FOR SOUTHERN NEVADA...EXCLUDING THE LAKE MEAD NATIONAL RECREATION AREA FOR GUSTY SOUTH WINDS AND LOW RELATIVE HUMIDITY... ...A RED FLAG WARNING IS IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING FOR INYO COUNTY FOR GUSTY SOUTH WINDS AND LOW RELATIVE HUMIDITY... .A STRONG AREA OF LOW PRESSURE OFF THE NORTHERN CALIFORNIA COAST WILL LEAD TO ANOTHER DAY OF GUSTY SOUTH WINDS. MUCH DRIER AIR HAS INFILTRATED THE SOUTHERN GREAT BASIN AND COMBINED WITH THE STRONG WINDS WILL LEAD TO CRITICAL FIRE WEATHER CONDITIONS. THE LOW WILL WEAKEN AND LIFT NORTHEAST ACROSS THE THE PACIFIC NORTHWEST LEADING TO LIGHTER WINDS ON THURSDAY. CAZ226-227-182230- /O.EXA.KVEF.FW.W.0023.070718T1900Z-070719T0400Z/ OWENS VALLEY/SOUTHERN INYO FOREST-DEATH VALLEY NATIONAL PARK- 547 AM PDT WED JUL 18 2007 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING FOR GUSTY SOUTH WIND AND LOW RELATIVE HUMIDITY... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING FOR INYO COUNTY. WIND GUSTS IN EXCESS OF 35 MPH WILL ONCE AGAIN DEVELOP THIS AFTERNOON ACROSS MUCH OF INYO COUNTY. THE STRONGEST WINDS ARE EXPECTED IN THE OWENS VALLEY AND ACROSS THE HIGHER TERRAIN OF DEATH VALLEY NATIONAL PARK. THE GUSTY WINDS COMBINED WITH MINIMUM RELATIVE HUMIDITY VALUES GENERALLY BETWEEN 8 AND 13 PERCENT WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ NVZ460>465-182230- /O.CON.KVEF.FW.W.0023.070718T1900Z-070719T0400Z/ ESMERALDA AND NYE COUNTY DESERTS/CNC DISPATCH- LINCOLN COUNTY/ELY DISPATCH-NYE COUNTY DESERTS/LAS VEGAS DISPATCH- SHEEP RANGE-SPRING MOUNTAINS- CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH- 547 AM PDT WED JUL 18 2007 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING FOR GUSTY SOUTH WINDS AND LOW RELATIVE HUMIDITY... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING FOR ALL OF SOUTHERN NEVADA...EXCLUDING THE LAKE MEAD NATIONAL RECREATION AREA. WIND GUSTS IN EXCESS OF 35 MPH WILL ONCE AGAIN DEVELOP THIS AFTERNOON ACROSS MUCH OF SOUTHERN NEVADA. THE STRONGEST WINDS ARE EXPECTED OVER THE NEVADA TEST SITE AND THIS COMBINED WITH MINIMUM RELATIVE HUMIDITY VALUES GENERALLY BETWEEN 8 AND 13 PERCENT WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ PIERCE
000 WWUS85 KVEF 182227 RFWVEF RED FLAG WARNING NATIONAL WEATHER SERVICE LAS VEGAS NV 327 PM PDT WED JUL 18 2007 ...A RED FLAG WARNING REMAINS IN EFFECT TO 9 PM PDT THIS EVENING FOR SOUTHERN NEVADA...EXCLUDING THE LAKE MEAD NATIONAL RECREATION AREA FOR GUSTY SOUTH WINDS AND LOW RELATIVE HUMIDITY... ...A RED FLAG WARNING IS IN EFFECT TO 9 PM PDT THIS EVENING FOR INYO COUNTY FOR GUSTY SOUTH WINDS AND LOW RELATIVE HUMIDITY... .A STRONG AREA OF LOW PRESSURE OFF THE NORTHERN CALIFORNIA COAST WILL LEAD TO ANOTHER DAY OF GUSTY SOUTH WINDS INTO THE EVENING. MUCH DRIER AIR HAS INFILTRATED THE SOUTHERN GREAT BASIN AND COMBINED WITH THE STRONG WINDS WILL LEAD TO CRITICAL FIRE WEATHER CONDITIONS. THE LOW WILL WEAKEN AND LIFT NORTHEAST ACROSS THE THE PACIFIC NORTHWEST LEADING TO LIGHTER WINDS ON THURSDAY. NVZ460>465-190400- /O.CON.KVEF.FW.W.0023.000000T0000Z-070719T0400Z/ ESMERALDA AND NYE COUNTY DESERTS/CNC DISPATCH- LINCOLN COUNTY/ELY DISPATCH-NYE COUNTY DESERTS/LAS VEGAS DISPATCH- SHEEP RANGE-SPRING MOUNTAINS- CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH- 327 PM PDT WED JUL 18 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. WIND GUSTS IN EXCESS OF 35 MPH WILL CONTINUE ACROSS MUCH OF SOUTHERN NEVADA. THE STRONGEST WINDS ARE EXPECTED TO CONTINUE OVER THE NEVADA TEST SITE AND THIS COMBINED WITH MINIMUM RELATIVE HUMIDITY VALUES GENERALLY BETWEEN 8 AND 13 PERCENT WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ CAZ226-227-190400- /O.CON.KVEF.FW.W.0023.000000T0000Z-070719T0400Z/ OWENS VALLEY/SOUTHERN INYO FOREST-DEATH VALLEY NATIONAL PARK- 327 PM PDT WED JUL 18 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. WIND GUSTS IN EXCESS OF 35 MPH WILL CONTINUE INTO THIS EVENING ACROSS MUCH OF INYO COUNTY. THE STRONGEST WINDS WILL BE IN THE OWENS VALLEY AND ACROSS THE HIGHER TERRAIN OF DEATH VALLEY NATIONAL PARK. THE GUSTY WINDS COMBINED WITH MINIMUM RELATIVE HUMIDITY VALUES GENERALLY BETWEEN 8 AND 13 PERCENT WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
000 WWUS85 KVEF 190351 RFWVEF RED FLAG WARNING NATIONAL WEATHER SERVICE LAS VEGAS NV 851 PM PDT WED JUL 18 2007 NVZ460>465-190500- /O.EXP.KVEF.FW.W.0023.000000T0000Z-070719T0400Z/ ESMERALDA AND NYE COUNTY DESERTS/CNC DISPATCH- LINCOLN COUNTY/ELY DISPATCH-NYE COUNTY DESERTS/LAS VEGAS DISPATCH- SHEEP RANGE-SPRING MOUNTAINS- CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH- 851 PM PDT WED JUL 18 2007 ...RED FLAG WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING. THE RED FLAG WARNING IS NO LONGER IN EFFECT. WIND SPEEDS HAVE GRADUALLY DECREASED THIS EVENING ACROSS THE AREA AND MOST LOCATIONS HAVE SEEN THE WIND GUSTS DROP BELOW 35 MPH. WINDS WILL CONTINUE THIS DOWNWARD TREND OVER THE NEXT FEW HOURS. $$ CAZ226-227-190500- /O.EXP.KVEF.FW.W.0023.000000T0000Z-070719T0400Z/ OWENS VALLEY/SOUTHERN INYO FOREST-DEATH VALLEY NATIONAL PARK- 851 PM PDT WED JUL 18 2007 ...RED FLAG WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING. THE RED FLAG WARNING IS NO LONGER IN EFFECT. WIND SPEEDS HAVE GRADUALLY DECREASED THIS EVENING ACROSS THE AREA AND MOST LOCATIONS HAVE SEEN THE WIND GUSTS DROP BELOW 35 MPH. WINDS WILL CONTINUE THIS DOWNWARD TREND OVER THE NEXT FEW HOURS. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this red flag warning went out at Jul 17, 2:04 PM PDT, 1 hour 15 minutes earlier.
Area forecast discussion, Jul 17, 2:04 PM PDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
204 PM PDT TUE JUL 17 2007
.SYNOPSIS...HIGH PRESSURE CENTERED NEAR THE FOUR CORNERS REGION WILL
BE PUSHED TO THE EAST SLIGHTLY BY A STRONG AREA OF LOW PRESSURE OFF
THE NORTHERN CALIFORNIA COAST. AS A DRIER SOUTHWEST FLOW DEVELOPS
ACROSS MUCH OF THE REGION GUSTY SOUTHWEST WINDS AND LOW RELATIVE
HUMIDITY VALUES WILL LEAD TO CRITICAL FIRE WEATHER CONDITIONS.
TEMPERATURES WILL REMAIN ABOVE NORMAL.
&&
.SHORT TERM...WINDS HAVE PICKED UP ACROSS A GOOD CHUNK OF THE
NORTHERN CWA THIS AFTERNOON WHICH HAS PROMPTED ONE UPDATE TO THE
FORECAST PACKAGE EARLIER TODAY. GRADIENT BETWEEN THE ANOMALOUSLY
STRONG LOW OFF THE CALIFORNIA COAST AND HIGH NEAR THE FOUR CORNERS
AREA IS CREATING A PERFECT REGIME FOR STRONG SOUTHWESTERLY WINDS.
BASED ON BOTH THE GFS AND NAM12 PROGS...ALL INDICATIONS ARE THAT
WINDS WILL BE CONTINUING INTO THE EVENING AND BE EVEN HIGHER
TOMORROW. THEREFORE...WILL BE ISSUING WIND ADVISORIES FOR THE
NORTHERN HALF OF THE CWA ALONG WITH AN UPGRADE OF THE FIRE WEATHER
WATCH TO A RED FLAG WARNING. THE GRADIENT WILL BE LESS ON FRIDAY AND
FOR NOW WILL NOT ISSUE ANY PRODUCTS. OTHER CONCERN IS FOR ANY STORM
DEVELOPMENT. SATELLITE AND RADAR BOTH SHOW A FEW STORMS OVER MOHAVE
COUNTY ALONG WITH THE POTENTIAL FOR SOME ACTIVITY OVER LINCOLN AND
EXTREME EASTERN NYE COUNTIES. SPC DID SEND OUT AN ALERT A FEW HOURS
AGO ABOUT THE POTENTIAL FOR A WATCH BOX. HOWEVER...LOOKS LIKE ANY
SEVERE WEATHER WILL BE OUT OF OUR CWA.
.LONG TERM...FEW CHANGES MADE TO THE PREVIOUS PACKAGE. OVERALL
THINKING REMAINS THE SAME WITH BIG WESTERN RIDGE MOVING/REDEVELOPING
NORTHEAST AND ALLOWING EASTERLY FLOW INTO OUR CWFA BY THE WEEKEND.
TOO EARLY TO PINPOINT CONVECTIVE THREAT AREAS...BUT LEFT BETTER
CHANCES IN THE SOUTHERN CWFA WHERE DEEPER MOISTURE SHOULD BE MORE
LIKELY.
&&
.FIRE WEATHER...STRONG SOUTHWESTERLY WINDS MAINLY OVER THE NORTHERN
HALF OF THE CWA WILL CREATE A DANGEROUS FIRE WEATHER SITUATION.
WINDS ARE EXPECTED TO BE EVEN STRONGER AND MORE WIDESPREAD ON
WEDNESDAY THAN THEY WERE TODAY. MINIMUM RELATIVE HUMIDITY VALUES
WILL GENERALLY FALL BETWEEN 10 AND 15 PERCENT BOTH DAYS. FIRE
WEATHER INTERESTS SHOULD CLOSELY MONITOR THIS SITUATION.
&&
.AVIATION...FOR MCCARRAN...EXPECT SOUTH WINDS 10 TO 15 KTS WITH
HIGHER GUSTS FOR THE REMAINDER OF THIS AFTERNOON...A LITTLE STRONGER
ON WEDNESDAY...THEN BACK DOWN TO 10-15 AND GUSTY ON THURSDAY. WINDS
SHOULD SHIFT TO SOUTHWEST 10 TO 12 KTS AROUND SUNSET EACH
EVENING...THEN DECREASE TO LESS THAN 8 KNOTS AROUND MIDNIGHT. EXPECT
ISOLATED THUNDERSTORMS IN THE PEACH SPRINGS AND MORMON MESA APPROACH
CORRIDORS EACH AFTERNOON AND EVENING...BUT ONLY A FEW CLOUDS AT KLAS.
FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...CHANCES FOR AFTERNOON AND EVENING THUNDERSTORMS WILL BE
CONFINED MAINLY TO MOHAVE COUNTY THROUGH THURSDAY. EXPECT SOUTH AND
SOUTHWEST WINDS GUSTING TO 25 KTS THIS AFTERNOON AND WEDNESDAY
AFTERNOON...ESPECIALLY NORTH AND WEST OF LAS VEGAS.
&&
.VEF WATCHES/WARNINGS/ADVISORIES...
.NV...RED FLAG WARNING UNTIL 9 PM TODAY AND 11 AM TO 9 PM WEDNESDAY
FOR ZONES 460-462 AND 465.
WIND ADVISORY UNTIL 9 PM TODAY AND 11 AM TO 9 PM WEDNESDAY
FOR ZONES 014 AND 015.
.AZ...NONE.
.CA...NONE.
&&
BELL/MORGAN
HTTP://WEATHER.GOV/LASVEGASHazardous weather outlook, Jul 17, 6:42 AM PDT, 8 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 642 AM PDT TUE JUL 17 2007 AZZ001>003-036-CAZ519>527-NVZ014>022-181200- NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES- OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT- EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- 642 AM PDT TUE JUL 17 2007 /642 AM MST TUE JUL 17 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT SOUTHWEST WINDS WILL INCREASE ACROSS THE SOUTHERN GREAT BASIN AND MOJAVE DESERT TODAY. THE AREA WILL LIE BETWEEN AN UNSEASONABLY STRONG AREA OF LOW PRESSURE OFF THE WEST COAST AND HIGH PRESSURE CENTERED NEAR THE FOUR CORNERS. WIND GUSTS IN EXCESS OF 35 MPH WILL OCCUR ACROSS MUCH OF SOUTHERN NEVADA THIS AFTERNOON WITH MINIMUM RELATIVE HUMIDITY VALUES FALLING BETWEEN 10 AND 15 PERCENT. A RED FLAG WARNING IS IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING FOR NEVADA FIRE ZONES 460-462 AND 465. ISOLATED THUNDERSTORMS WILL BE CONFINED TO NORTHWEST ARIZONA AND EXTREME EASTERN LINCOLN COUNTY THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WINDY CONDITIONS WILL DEVELOP ONCE AGAIN WEDNESDAY AFTERNOON LEADING TO CRITICAL FIRE WEATHER CONDITIONS. A FIRE WEATHER WATCH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR GUSTY SOUTHWEST WIND AND LOW RELATIVE HUMIDITY FOR NEVADA FIRE ZONES 460-465. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. PIERCE
The office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 6:20 AM PDT | Fire Weather Watch | VEF | Clark, Esmeralda, Lincoln, Nye | 9 hr |
| Jul 17, 6:20 AM PDT | Red Flag Warning | VEF | Clark, Esmeralda, Lincoln, Nye | 15 hr |
| Jul 17, 2:31 PM PDT | Wind Advisory | VEF | Esmeralda, Nye | 6 hr |
| Jul 17, 2:31 PM PDT | Wind Advisory | VEF | Esmeralda, Lincoln, Nye | 30 hr |
Nearby
Red Flag Warnings in Nevada, 2007Red Flag Warnings in California, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.